Jump to content

marie798: Zoloft to Paxil. In desperate need to not feel so alone


marie798

Recommended Posts

I have been on Zoloft for about 7 years. 200mg daily. I had always tried to get myself off by dosing down. The withdrawals are so bad. Well i

got down to 100mg and I was switched to 12.5 Paxil. I was doing great. But I’m not good with doing it everyday. I started noticing that everything around me felt so in my face and I have become completely paranoid and anybody who walks up behind me scares me. Well I’ve only been taking half of the Paxil. I think it has to do with me going from not taking it to taking it to thinking it’s making me worse. But me doing this, I’m sure is making it worse. I just can’t live like this. Is super scary. Everything is so? Hypersensitive. Constant fight or flight. I can’t do much of anything anymore. I feel crazy and I’m so scared.  My brain is a constant running egg 

Link to comment
  • ChessieCat changed the title to marie798: Zoloft to Paxil. In desperate need to not feel so alone
  • Moderator

Hello, marie798, and welcome to SA.  I sorry you're feeling so bad.  

 

You are in antidepressant withdrawal from cutting your dose in half (a 50% cut) and not taking it regularly. Skipping doses causes the amount of the medication in your bloodstream to go up

and down, battering your nervous system, and makes withdrawal worse.  Tapering too fast also destabilizes your nervous system.  Please read the following links:

 

The rule of 3KIS: Keep it simple. Keep it slow. Keep it stable. 

Why taper by 10% of my dosage?

What is Withdrawal Syndrome?

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.
  • Any drugs prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • Link to Account Settings – Create or Edit a signature.

Before we can help you, we need some more information.

 

Did the bad feelings start when you stopped taking it every day?

 

Are you still taking Paxil?  If so, what dosage?

 

Are you still skipping doses?  How often do you take it?

 

When did you cut your dose in half?

 

Why did you cut your dose in half?

 

Are you writing because you want to taper off the Paxil?

 

What are your symptoms every day and do they change when you take the Paxil?

 

Please complete your signature and answer these questions, and we can see what is best course to take from here.

 

This is your introduction topic -- the place for you to ask questions, record symptoms, share your progress, and connect with other members of the SA community. I hope you'll find the information in the SA forums helpful for your situation. I'm sorry that you are in the position that you need the information, but I am glad that you found us.

 

 

 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper.   

March 22, 2022: hold at 4.8mg and shift to Imipramine taper

Aug. 5, 2022: shift back to Valium taper.  

Current dose as of Oct. 20, 2022: 3.2mg

Taper is 83% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg

March 22, 2022: Begin 10%/4 week taper.  Current dose as of Aug. 5: 9.5mg 

Aug. 5, 2022: hold at 9.5 and shift to Valium taper

Taper is 87% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy